# SDR HEEA954341

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 214ST
- System (JASC): 2822 · Fuel Boost Pump
- Part: Fuel Pump
- Part number: 214066298101
- Condition: Defective
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INCOMPLETE ASSEMBLY, RECEIVED WITH NO CARTRIDGE.
